On directed coverings

Publikation: Bog/antologi/afhandling/rapportRapportForskning

140 Downloads (Pure)

Resumé

In [1], we study coverings in the setting of directed topology. Unfortunately, there is a condition missing in the definition of a directed covering. Some of the results in [1] require this extra condition and in fact it was claimed to follow from the original definition. It is the purpose of this note to give the right definition and point out how this affects the statements in that paper. Moreover, we give an example of a dicovering in the sense of [1], which does not satisfy the extra condition. Fortunately, with the extra condition, the subsequent results are now correct.

[1] L. Fajstrup, Dicovering spaces, Homology Homotopy Appl. 5 (2003), no. 2, 1-17.

OriginalsprogEngelsk
Udgivelses stedAalborg
ForlagDepartment of Mathematical Sciences, Aalborg University
Antal sider4
StatusUdgivet - 2008
NavnResearch Report Series
NummerR-2008-21
ISSN1399-2503

Citer dette

Fajstrup, L. (2008). On directed coverings. Aalborg: Department of Mathematical Sciences, Aalborg University. Research Report Series, Nr. R-2008-21
Fajstrup, Lisbeth. / On directed coverings. Aalborg : Department of Mathematical Sciences, Aalborg University, 2008. 4 s. (Research Report Series; Nr. R-2008-21).
@book{636f4d70cb6f11dda016000ea68e967b,
title = "On directed coverings",
abstract = "In [1], we study coverings in the setting of directed topology. Unfortunately, there is a condition missing in the definition of a directed covering. Some of the results in [1] require this extra condition and in fact it was claimed to follow from the original definition. It is the purpose of this note to give the right definition and point out how this affects the statements in that paper. Moreover, we give an example of a dicovering in the sense of [1], which does not satisfy the extra condition. Fortunately, with the extra condition, the subsequent results are now correct.[1] L. Fajstrup, Dicovering spaces, Homology Homotopy Appl. 5 (2003), no. 2, 1-17.",
author = "Lisbeth Fajstrup",
year = "2008",
language = "English",
publisher = "Department of Mathematical Sciences, Aalborg University",

}

Fajstrup, L 2008, On directed coverings. Research Report Series, nr. R-2008-21, Department of Mathematical Sciences, Aalborg University, Aalborg.

On directed coverings. / Fajstrup, Lisbeth.

Aalborg : Department of Mathematical Sciences, Aalborg University, 2008. 4 s. (Research Report Series; Nr. R-2008-21).

Publikation: Bog/antologi/afhandling/rapportRapportForskning

TY - RPRT

T1 - On directed coverings

AU - Fajstrup, Lisbeth

PY - 2008

Y1 - 2008

N2 - In [1], we study coverings in the setting of directed topology. Unfortunately, there is a condition missing in the definition of a directed covering. Some of the results in [1] require this extra condition and in fact it was claimed to follow from the original definition. It is the purpose of this note to give the right definition and point out how this affects the statements in that paper. Moreover, we give an example of a dicovering in the sense of [1], which does not satisfy the extra condition. Fortunately, with the extra condition, the subsequent results are now correct.[1] L. Fajstrup, Dicovering spaces, Homology Homotopy Appl. 5 (2003), no. 2, 1-17.

AB - In [1], we study coverings in the setting of directed topology. Unfortunately, there is a condition missing in the definition of a directed covering. Some of the results in [1] require this extra condition and in fact it was claimed to follow from the original definition. It is the purpose of this note to give the right definition and point out how this affects the statements in that paper. Moreover, we give an example of a dicovering in the sense of [1], which does not satisfy the extra condition. Fortunately, with the extra condition, the subsequent results are now correct.[1] L. Fajstrup, Dicovering spaces, Homology Homotopy Appl. 5 (2003), no. 2, 1-17.

M3 - Report

BT - On directed coverings

PB - Department of Mathematical Sciences, Aalborg University

CY - Aalborg

ER -

Fajstrup L. On directed coverings. Aalborg: Department of Mathematical Sciences, Aalborg University, 2008. 4 s. (Research Report Series; Nr. R-2008-21).